System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Opuscula Mathematica}
Opublikowane w latach: 1960 - 2019
Grupowanie: brak
Znaleziono: 10 ( spośród około 61812 )

[1] Colourings of (k -r, k)-tress / Mieczysław Borowiecki, H. P. Patil // Opuscula Mathematica .- 2017, Vol. 37, no. 4, s. 491--500, ISSN: 1232-9274, , eISSN: 2300-6919, : bibliogr.rys.summ.
Słowa kluczowe: chromatic polynomial, colouring, partition number, tree
Kod: CZR-WYKAZ    BibTeX   (pkt: 11)    DOI: 10.7494/OpMath.2017.37.4.491         Cytowania wg Scopus: 0 [15-04-2019]
[AWCZ-21505] [data modyf: 28-06-2017 09:14]

[2] Acyclic sum-list-colouring of grids and other classes of graphs / Ewa Drgas-Burchardt, Agata Drzystek // Opuscula Mathematica .- 2017, Vol. 37, no. 4, s. 535--556, ISSN: 1232-9274, , eISSN: 2300-6919, : bibliogr.rys.summ.
Słowa kluczowe: acyclic colouring, generalized Petersen graphs, grids, sum-list colouring
Kod: CZR-WYKAZ    BibTeX   (pkt: 11)    DOI: 10.7494/OpMath.2017.37.4.535         Cytowania wg Scopus: 0 [15-04-2019]
[AWCZ-21495] [data modyf: 22-06-2017 14:08]

[3] Conjugate functions, Lp-norm like functionals, the generalized Hölder inequality, Minkowski inequality and subhomogeneity / Janusz Matkowski // Opuscula Mathematica .- 2014, Vol. 34, no. 3, s. 523--560, ISSN: 1232-9274, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)
[AWCZ-18380] [data modyf: 21-07-2015 10:11]

[4] Subadditive periodic functions / Janusz Matkowski // Opuscula Mathematica .- 2011, Vol. 31, no 1, s. 75--95, ISSN: 1232-9274, : bibliogr.summ.
Słowa kluczowe: concave function, continuity, periodic extension, periodic function, subadditive function
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)
[AWCZ-15331] [data modyf: 21-01-2011 11:09]

[5] Uniformly continuous set-valued composition operators in the spaces of functions of bounded variation in the sense of Wiener / A. Azócar, J. A. Guerrero, Janusz Matkowski, N. Merentes // Opuscula Mathematica .- 2010, Vol. 30, no 1, s. 53--60, ISSN: 1232-9274, : bibliogr.
Słowa kluczowe: Jensen equation, left and right regular-izations, set-valued functions, uniformly continuous
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)
[AWCZ-14576] [data modyf: 23-03-2010 10:58]

[6] Extensions of solutions of a functional equation in two variables / Janusz Matkowski // Opuscula Mathematica .- 2009, Vol. 29, no 4, s. 423--424, ISSN: 1232-9274, : bibliogr.summ.
Słowa kluczowe: autodistributivity, extension theorem, fuctional equation, strict mean
Kod: CZR-WYKAZ    BibTeX   (pkt: 4)
[AWCZ-14412] [data modyf: 25-01-2010 15:14]

[7] On extension of solutions of a simultaneous system of iterative functional equations / Janusz Matkowski // Opuscula Mathematica .- 2009, Vol. 29, no 4, s. 415--421, ISSN: 1232-9274, : bibliogr.summ.
Słowa kluczowe: extension theorem, functional equation, local solution, simultaneous system of equations
Kod: CZR-WYKAZ    BibTeX   (pkt: 4)
[AWCZ-14411] [data modyf: 25-01-2010 11:34]

[8] Some optimal control problem for partial differential inclusions / Michał Kisielewicz // Opuscula Mathematica .- 2008, Vol. 28, no 4, s. 509--518, ISSN: 1232-9274, : bibliogr.summ.
Słowa kluczowe: diffusion processes, existence theorems, partial differential inclusions
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-13461] [data modyf: 18-12-2008 10:37]

[9] Iteration groups, commuting functions and simultaneous systems of linear functional equations / Janusz Matkowski // Opuscula Mathematica .- 2008, Vol. 28, no 4, s. 531--540, ISSN: 1232-9274, : bibliogr.summ.
Słowa kluczowe: commuting functions, functional equation, functional inequalities, iteration group
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-13462] [data modyf: 18-12-2008 10:41]

[10] A note on a list colouring of hypergraphs / Ewa Drgas-Burchardt // Opuscula Mathematica .- 2004, Vol. 24, no 2, s. 171--175, ISSN: 1232-9274, : bibliogr.summ.
Słowa kluczowe: hypergraph, list colouring
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-9930] [data modyf: 07-08-2015 10:21]


Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2019 Uniwersytet Zielonogórski